# SDR DALA2015070804223

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCH ON LT MAIN GEAR SUPPORT FITTING BORE ON THE LT WING.  DAMAGE ON FITTING WAS REPAIRED AND FOUND WITHIN LIMITS IAW DWG SR09570087.
